American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49J40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] Marian Bocea and Mihai Mihăilescu. On the continuity of the Luxemburg norm of the gradient in $L^{p(\cdot)}$ with respect to $p(\cdot)$. Proc. Amer. Math. Soc. 142 (2014) 507-517.
Abstract, references, and article information
View Article: PDF

[2] J. Andersson. Optimal regularity and free boundary regularity for the Signorini problem. St. Petersburg Math. J. 24 (2013) 371-386.
Abstract, references, and article information
View Article: PDF

[3] Dimitri Mugnai. A limit problem for degenerate quasilinear variational inequalities in cylinders. Contemporary Mathematics 594 (2013) 281-293.
Book volume table of contents
View Article: PDF

[4] Igor V. Konnov. Descent Methods for Mixed Variational Inequalities with Non-Smooth Mappings. Contemporary Mathematics 568 (2012) 121-138.
Book volume table of contents
View Article: PDF

[5] R. Manásevich and J. R. Ward. On a result of Brezis and Mawhin. Proc. Amer. Math. Soc. 140 (2012) 531-539. MR 2846321.
Abstract, references, and article information
View Article: PDF

[6] David E. Stewart. Corrigendum for “Energy balance for viscoelastic bodies in frictionless contact”. Quart. Appl. Math. 69 (2011) 203-204.
Abstract, references, and article information
View Article: PDF

[7] J. J. Bevan. Extending the Knops-Stuart-Taheri technique to $C^{1}$ weak local minimizers in nonlinear elasticity. Proc. Amer. Math. Soc. 139 (2011) 1667-1679. MR 2763756.
Abstract, references, and article information
View Article: PDF

[8] Asen L. Dontchev and Hélène Frankowska. Lyusternik-Graves theorem and fixed points. Proc. Amer. Math. Soc. 139 (2011) 521-534. MR 2736335.
Abstract, references, and article information
View Article: PDF

[9] Alexandru Kristály. Location of Nash equilibria: A Riemannian geometrical approach. Proc. Amer. Math. Soc. 138 (2010) 1803-1810. MR 2587465.
Abstract, references, and article information
View Article: PDF

[10] David E. Stewart. Energy balance for viscoelastic bodies in frictionless contact. Quart. Appl. Math. 67 (2009) 735-743. MR 2588233.
Abstract, references, and article information
View Article: PDF

[11] Ivan A. Blank, Marianne K. Korten and Charles N. Moore. The Hele-Shaw problem as a ``Mesa'' limit of Stefan problems: Existence, uniqueness, and regularity of the free boundary. Trans. Amer. Math. Soc. 361 (2009) 1241-1268. MR 2457397.
Abstract, references, and article information
View Article: PDF

[12] Alexander Khludnev and Atusi Tani. Overlapping domain problems in the crack theory with possible contact between crack faces. Quart. Appl. Math. 66 (2008) 423-435. MR 2445521.
Abstract, references, and article information
View Article: PDF

[13] Carsten Carstensen, W. Liu and N. Yan. A posteriori FE error control for p-Laplacian by gradient recovery in quasi-norm. Math. Comp. 75 (2006) 1599-1616. MR 2240626.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] E. N. Dancer and Yihong Du. A uniqueness theorem for a free boundary problem. Proc. Amer. Math. Soc. 134 (2006) 3223-3230. MR 2231905.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Monica-Gabriela Cojocaru. Monotonicity and existence of periodic orbits for projected dynamical systems on Hilbert spaces. Proc. Amer. Math. Soc. 134 (2006) 793-804. MR 2180897.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Le Hai An, Pham Xuan Du, Duong Minh Duc and Phan Van Tuoc. Lagrange multipliers for functions derivable along directions in a linear subspace. Proc. Amer. Math. Soc. 133 (2005) 595-604. MR 2093084.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Monica-Gabriela Cojocaru and Leo B. Jonker. Existence of solutions to projected differential equations in Hilbert spaces. Proc. Amer. Math. Soc. 132 (2004) 183-193. MR 2021261.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Andreas H. Hamel. Phelps' lemma, Dane\u{s}' drop theorem and Ekeland's principle in locally convex spaces. Proc. Amer. Math. Soc. 131 (2003) 3025-3038. MR 1993209.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Olivier Druet. Sharp local isoperimetric inequalities involving the scalar curvature. Proc. Amer. Math. Soc. 130 (2002) 2351-2361. MR 1897460.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Martin Schechter. Resonance problems with respect to the Fucík spectrum. Trans. Amer. Math. Soc. 352 (2000) 4195-4205. MR 1766536.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Jochen Denzler. Windows of given area with minimal heat diffusion. Trans. Amer. Math. Soc. 351 (1999) 569-580. MR 1475680.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Mohammad S. R. Chowdhury and Kok-Keong Tan. Applications of pseudo-monotone operators with some kind of upper semicontinuity in generalized quasi-variational inequalities on non-compact sets. Proc. Amer. Math. Soc. 126 (1998) 2957-2968. MR 1459115.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Jonathan M. Borwein, Jay S. Treiman and Qiji J. Zhu. Necessary conditions for constrained optimization problems with semicontinuous and continuous data. Trans. Amer. Math. Soc. 350 (1998) 2409-2429. MR 1433112.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Kunquan Lan and Jeffrey Webb. New fixed point theorems for a family of mappings and applications to problems on sets with convex sections. Proc. Amer. Math. Soc. 126 (1998) 1127-1132. MR 1451816.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] James Kuelbs and Wenbo V. Li. Some remarks on the variation of curve length and surface area. Proc. Amer. Math. Soc. 124 (1996) 859-867. MR 1301512.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Paolo Cubiotti. A counter-example on a quasi-variational inequality without lower semicontinuity assumption . Proc. Amer. Math. Soc. 123 (1995) 969-970. MR 1277106.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Kok-Keong Tan, Jian Yu and Xian-Zhi Yuan. The stability of Ky Fan's points . Proc. Amer. Math. Soc. 123 (1995) 1511-1519. MR 1239807.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Sudarsan Nanda. On a complementarity problem in Banach space . Proc. Amer. Math. Soc. 121 (1994) 1203-1205. MR 1216822.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] M. M. Čoban, P. S. Kenderov and J. P. Revalski. Densely defined selections of multivalued mappings . Trans. Amer. Math. Soc. 344 (1994) 533-552. MR 1154539.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Peter Shi. Equivalence of variational inequalities with Wiener-Hopf equations . Proc. Amer. Math. Soc. 111 (1991) 339-346. MR 1037224.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2